# SDR SWAA2013010211060

- Difficulty date: December 13, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465XX
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME AT STA 715 IS CRACKED AT I/B RADIUS, UNDER CUSP WEB.  REMOVED AND REPLACED FRAME AT STA 715 LONGERON 9R-18R IAW EA 17-53-04005.
